Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Discrete uniform subgroups of solvable Lie groups


Author: Louis Auslander
Journal: Trans. Amer. Math. Soc. 99 (1961), 398-402
MSC: Primary 22.70; Secondary 22.50
MathSciNet review: 0131490
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.70, 22.50

Retrieve articles in all journals with MSC: 22.70, 22.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0131490-X
PII: S 0002-9947(1961)0131490-X
Article copyright: © Copyright 1961 American Mathematical Society